# SDR AALA20130723002

- Difficulty date: July 23, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 36,426 hours, 14,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE, VAPOR BARRIER, VERTICAL STIFFENER CRACKED.  INSTALLED VERTICAL STIFFENER REPAIR IAW AARD 51-00-05-1 & BOEING PRINTS 111A1000 & 149A7210.
